Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 142, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 18, 2009, 5:54 PM EDT for Columbia County, Montour County, Northumberland County, Pennsylvania. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2009, 5:54 PM EDT (21:54 UTC)
- Expired
- Aug 18, 2009, 6:45 PM EDT
- In force
- 51 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA
The radar
The State College radar (KCCX), 134 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 6:03 PM EDT | TSTM WND DMG | Catawissa, PA | 911 CENTER REPORTED TREES DOWN AND ROAD SIGN BLOWN OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 810 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 182154
SVRCTP
PAC037-093-097-182245-
/O.NEW.KCTP.SV.W.0142.090818T2154Z-090818T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
554 PM EDT TUE AUG 18 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 645 PM EDT
* AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHEAST OF JERSEYTOWN TO RIVERSIDE...AND MOVING EAST
AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ELYSBURG AROUND 605 PM EDT...
KNOEBELS GROVE AND BLOOMSBURG AROUND 610 PM EDT...
CATAWISSA AROUND 615 PM EDT...
NUMIDIA AND ALMEDIA AROUND 620 PM EDT...
MAINVILLE AROUND 625 PM EDT...
MIFFLINVILLE AROUND 630 PM EDT...
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 224 AND 247.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE
ROAD 61.
LAT...LON 4086 7630 4081 7637 4082 7661 4087 7676
4089 7669 4109 7661 4115 7661 4122 7652
4128 7632 4120 7632 4116 7630 4114 7628
4114 7623 4105 7623 4096 7620
TIME...MOT...LOC 2154Z 249DEG 26KT 4119 7646 4088 7666
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 4:00 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 18, 4:00 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 400 PM EDT TUE AUG 18 2009 .SYNOPSIS... AN UPPER LEVEL RIDGE OVER THE EASTERN US AND WESTERN ATLANTIC WILL DOMINATE OUR WEATHER FOR THE NEXT FEW DAYS. THE FIRST IN SERIES OF FRONTS WORKING TO WEAKEN THE RIDGE WILL TRIGGER THUNDERSTORMS THIS AFTERNOON. A STRONGER TROUGH TO OUR NORTHWEST SHOULD PUSH A STRONGER FRONT INTO THE REGION LATER THIS WEEK AND EARLY THIS WEEKEND TRIGGERING MORE SHOWERS. IT WILL ALSO KEEP THE TROPICAL ACTIVITY TO OUR EAST. SUNDAY THROUGH PERHAPS TUESDAY SHOULD BE COOLER AND DRIER. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A LINE OF THUNDERSTORMS HAS DEVELOPED ALONG THE LAKE BREEZE AND SHOULD MOVE STEADILY WESTWARD INTO WARREN COUNTY THIS AFTERNOON. UPPED POPS AND QPF IN NW PA TO ACCOUNT FOR THIS. THIS LINE SHOULD MOVE EASTWARD SPREADING STORMS INTO NORTH-CENTRAL AREAS THIS AFTERNOON AND POSSIBLY INTO THE EARLY EVENING HOURS. TO THE SOUTHWEST THE S/W ON WAVER VAPOR HAS TRIGGERED A LINE OF THUNDERSTORMS IN SW PA. THIS LINE IS MOVING ACROSS SOMERSET COUNTY AND SHOULD MOVE EAST-NORTHEAST UPPED POPS IN SW TO 90 PERCENT AND TAPERED OFF TO ENE. LOOKS LIKE MOST AREAS OF WESTERN PA HAVE A GOOD SHOT FOR THUNDER THIS AFTERNOON AND EARLY EVENING AS THIS SYSTEM TRACKS TO THE EAST. EVEN A FEW STORMS IN THE LOWER SUSQUEHANNA VALLEY WHERE SOME STATIONS...MOSTLY SECONDARY STATIONS...ARE IN THE LOWER 90S. MOST AIRPORTS ARE STILL ONLY IN THE UPPER 80S. BUT DEW POINTS ARE IN THE 70S. ANY SHOWERS DOWN IN THE SOUTH/SOUTHEAST CAN PRODUCE SOME LOCALLY HEAVY RAINFALL. MOST ACTIVITY SHOULD TAIL OFF SHORTLY AFTER SUNSET ESPECIALLY IN THE WEST. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... THE FRONT TO OUR WEST IS FORECAST TO DRY IT OUT IN WEST AND SAG SOUTHWARD. THUS AN EAST-WEST BOUNDARY IS FORECAST TO BE STALLED OVER SOUTHERN PA/MD REGION WEDNESDAY. THIS COULD SERVE AS BOUNDARY FOR SHOWERS AND STORMS ON WEDNESDAY AFTERNOON. THE SREF/SUPER ENSEMBLE SHOW HIGHER POPS IN SOUTH. MADE GRIDS REFLECT THIS WITH LOWER POPS AS ONE MOVE SOUTH TO NORTH. FARTHER NORTH IN PA TOMORROW THE BETTER. IT SHOULD BE COOLER AND DRIER WEDNESDAY OVER MOST REGIONS. CHANGED GRIDS TO REFLECT THIS. THE BOUNDARY IS FORECAST TO SURGE BACK TO THE NORTH AND BRING AN INCREASE IN HUMIDITY OVERNIGHT WED INTO THURSDAY. SHOWERS AND THUNDERSTORMS ARE POTENTIALLY A PROBLEM ON THURSDAY. WITH ABOVE NORMAL PW VALUES...SOME LOCALLY HEAVY RAINS ARE POSSIBLE WITH THESE STORMS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... EXTENDED PORTION OF THE FORECAST STARTS OFF ACTIVE AND VERY MILD BEFORE TURNING DRIER AND COOLER OVER THE WEEKEND. A STRONG TROUGH TO OUR NORTHWEST WILL PUSH A STRONG FRONT ACROSS THE REGION FRI INTO SAT...TRIGGERING MORE SHOWERS/THUNDERSTORMS. IT WILL ALSO KEEP THE TROPICAL ACTIVITY OFF TO OUR EAST AND OFFSHORE. WITH PLENTY OF MOISTURE REMAINING ACROSS PA AHEAD OF THE FRONT AND INCREASING DYNAMICS ASSOCIATED WITH THE APPROACH OF THE COLD FRONT...ANTICIPATE THAT THE STORMS ON FRI MAY BE STRONG TO POTENTIALLY SEVERE...AND WILL HAVE TO MONITOR FOR POTENTIAL FOR HEAVIER RAINFALL...ALTHOUGH FRONT LOOKS TO REMAIN FAIRLY PROGRESSIVE. ONCE THE FRONT PASSES THROUGH TO THE EAST...SURFACE HIGH WILL BUILD IN AND SAT NIGHT THROUGH TUESDAY SHOULD BE COOLER AND DRIER WITH HIGH TEMPS 5-10F COOLER AND NIGHTTIME LOWS 10-15F COOLER. MODEL DIFFERENCES BETWEEN GFS AND ECMFW COME INTO PLAY BY MIDWEEK AS THEY HANDLE PROGRESSION OF NEXT TROUGH DIFFERENTLY...WITH THE GFS FASTER. FOR NOW HANDLED WITH LOW CHANCE POPS ACROSS THE NORTH. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... NMRS SHRA/TSRA HAVE DEVELOPED IN THE PAST FEW HOURS ACROSS THE CWA. HENCE EXPECT WIDELY VARYING FLYING CONDITIONS THIS AFTERNOON...WITH VFR CONDITIONS TURNING TO MVFR/IFR IN THESE STORMS. SHRA/TSRA WILL TAPER THIS EVENING AS CONVECTION SHUTS DOWN...AND A RETURN TO WIDESPREAD VFR IS EXPECTED. THERE IS ONCE AGAIN A CHANCE FOR FOG DEVELOPMENT...ALTHOUGH IT APPEARS THE WINDS MAY BE STRONG ENOUGH...ESPECIALLY ACROSS THE LAUEL HIGHLANDS...TO PREVENT FOG FROM SETTLING IN. ANOTHER ROUND OF MVFR SHOWERS IS EXPECTED WEDNESDAY AS A COLD FRONT MOVES THROUGH. OUTLOOK... THUR-FRI...MAINLY MVFR IN SHRA/TSRA...FOG...AHD HZ. SAT/SUN...MORNING FOG...THEN MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM/RXR NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...RXR AVIATION...DICKEY
Hazardous weather outlook, Aug 18, 5:27 AM EDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 527 AM EDT TUE AUG 18 2009 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-190930- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 527 AM EDT TUE AUG 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 18, 4:37 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 PM EDT TUE AUG 18 2009
PAZ064-065-182130-
ADAMS PA-YORK PA-
437 PM EDT TUE AUG 18 2009
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS AND WEST
CENTRAL YORK COUNTIES...
AT 435 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF EMMITSBURG...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM. EXPECT FREQUENT...DANGEROUS...CLOUD TO GROUND LIGHTNING
FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
THIS STORM WILL BE NEAR GERMANTOWN AROUND 450 PM...BONNEAUVILLE
AROUND 500 PM...NEW OXFORD AROUND 510 PM...ABBOTTSTOWN AROUND 520 PM
AND SPRING GROVE AROUND 530 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94...STATE ROAD 97.
LAT...LON 3975 7736 4003 7696 3987 7684 3972 7713
3972 7734
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, Aug 18, 4:54 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
454 PM EDT TUE AUG 18 2009
PAZ064-065-182130-
ADAMS PA-YORK PA-
454 PM EDT TUE AUG 18 2009
...A STRONG THUNDERSTORM WILL AFFECT ADAMS AND WESTERN YORK
COUNTIES...
AT 453 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF GETTYSBURG...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. ALSO EXPECT
FREQUENT LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR BONNEAUVILLE AROUND 500 PM...NEW OXFORD
AROUND 515 PM...HANOVER AROUND 520 PM...ABBOTTSTOWN AROUND 525 PM AND
EAST BERLIN AROUND 530 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94...STATE ROAD 97.
LAT...LON 3978 7743 4002 7719 4008 7690 3972 7670
3971 7730
EXPERIMENTAL
FORECASTER: RXRSpecial weather statement, Aug 18, 5:19 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT TUE AUG 18 2009
PAZ052-057-058-182215-
DAUPHIN PA-NORTHUMBERLAND PA-SCHUYLKILL PA-
519 PM EDT TUE AUG 18 2009
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
DAUPHIN...SOUTHEASTERN NORTHUMBERLAND AND SOUTHWESTERN SCHUYLKILL
COUNTIES THROUGH 615 PM EDT...
AT 515 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 15 MILES
SOUTH OF SELINSGROVE TO 6 MILES NORTH OF LINGLESTOWN...MOVING
NORTHEAST AT 25 MPH. THESE THUNDERSTORMS WERE OCCURRING BETWEEN TWO
AREAS OF SEVERE THUNDERSTORMS...ONE NORTH OF PILLOW AN LECK
KILL...AND THE SECOND TO THE SOUTH OF ELLENDALE FORGE AND DEHART
DAM.
WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR LYKENS AROUND 530 PM...ROUGH AND READY
AROUND 545 PM AND MOUNT CARMEL AROUND 600 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 105 AND 110.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.
LAT...LON 4060 7640 4055 7653 4056 7654 4052 7660
4040 7687 4060 7684 4082 7641 4080 7640
EXPERIMENTAL
FORECASTER: LAMBERTLocal storm report, Aug 18, 5:23 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
523 PM EDT TUE AUG 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG STATE COLLEGE 40.79N 77.86W
08/18/2009 CENTRE PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN IN STATE COLLEGE
BOROUGH.
0413 PM TSTM WND DMG 7 ENE BELLEFONTE 40.95N 77.64W
08/18/2009 CENTRE PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN IN MARION
TOWNSHIP.
0432 PM TSTM WND DMG ICKESBURG 40.49N 77.29W
08/18/2009 PERRY PA COUNTY OFFICIAL
911 CENTER REPORTED SEVERAL TREES ACROSS ROADS NEAR
ICKESBURG.
0443 PM TSTM WND GST 2 W CARLISLE 40.20N 77.24W
08/18/2009 E65.00 MPH CUMBERLAND PA TRAINED SPOTTER
SPOTTER REPORTED WIND GUST AND TREE LIMBS DOWN IN WEST
PENNSBORO.
0445 PM TSTM WND DMG 2 S CARLISLE 40.17N 77.20W
08/18/2009 CUMBERLAND PA TRAINED SPOTTER
TREES DOWN IN SOUTH MIDDLETON TOWNSHIP.
0515 PM FUNNEL CLOUD LOYALSOCKVILLE 41.32N 76.92W
08/18/2009 LYCOMING PA TRAINED SPOTTER
SPOTTER WATCHING FUNNEL CLOUD NEAR LOYALSOCKVILLE MOVING
NORTHEAST.
&&
MACHSpecial weather statement, Aug 18, 5:45 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
545 PM EDT TUE AUG 18 2009
PAZ037-182215-
TIOGA PA-
545 PM EDT TUE AUG 18 2009
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT TIOGA COUNTY...
AT 543 PM EDT...THUNDERSTORMS WERE SCATTERED ABOUT THE NORTHERN HALF
OF TIOGA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
MANSFIELD...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORMS...ALONG WITH
BRIEF HEAVY RAINFALL.
TAKE SHELTER WHEN THREATENING WEATHER APPROACHES.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.
LAT...LON 4200 7693 4176 7690 4166 7734 4162 7761
4199 7760 4201 7739 4201 7694
EXPERIMENTAL
FORECASTER: DEVOIRSpecial weather statement, Aug 18, 5:46 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
546 PM EDT TUE AUG 18 2009
PAZ006-037-182245-
POTTER PA-TIOGA PA-
546 PM EDT TUE AUG 18 2009
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL POTTER AND NORTHWESTERN
TIOGA COUNTIES THROUGH 645 PM EDT...
AT 543 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
WEST OF ELKLAND...TO 5 MILES NORTHEAST OF GALETON...TO 4 MILES
NORTHEAST OF WHARTON...MOVING EAST NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. EXPECT
FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR GALETON AROUND 550 PM...GALETON AROUND 555
PM...GAINES AROUND 600 PM...KEENEYVILLE AROUND 630 PM AND LEONARD
HARRISON STATE PARK AROUND 645 PM.
THIS WILL IMPACT ROUTE 6.
LAT...LON 4200 7713 4168 7735 4154 7802 4169 7792
4183 7767 4201 7751
EXPERIMENTAL
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 1:46 PM EDT | Special Weather Statement | CTP | York | 44 min |
| Aug 18, 2:22 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 38 min |
| Aug 18, 2:44 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
| Aug 18, 3:09 PM EDT | Special Weather Statement | CTP | Franklin | 36 min |
| Aug 18, 3:39 PM EDT | Special Weather Statement | CTP | Centre | 66 min |
| Aug 18, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 61 min |
| Aug 18, 3:52 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 53 min |
| Aug 18, 4:01 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder | 59 min |
| Aug 18, 4:13 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry | 32 min |
| Aug 18, 4:18 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 57 min |
| Aug 18, 4:23 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 52 min |
| Aug 18, 4:26 PM EDT | Special Weather Statement | CTP | McKean | 79 min |
| Aug 18, 4:37 PM EDT | Special Weather Statement | CTP | Adams | 53 min |
| Aug 18, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 46 min |
| Aug 18, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 56 min |
| Aug 18, 4:50 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder, Union | 55 min |
| Aug 18, 4:54 PM EDT | Special Weather Statement | CTP | Adams | 36 min |
| Aug 18, 4:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, York | 78 min |
| Aug 18, 5:05 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 55 min |
| Aug 18, 5:19 PM EDT | Special Weather Statement | CTP | Dauphin | 56 min |
| Aug 18, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Sullivan | 80 min |
| Aug 18, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 70 min |
| Aug 18, 5:45 PM EDT | Special Weather Statement | CTP | Tioga | 30 min |
| Aug 18, 5:46 PM EDT | Special Weather Statement | CTP | Tioga | 59 min |
| Aug 18, 6:02 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 88 min |
| Aug 18, 6:26 PM EDT | Special Weather Statement | CTP | Tioga | 34 min |
| Aug 18, 6:30 PM EDT | Special Weather Statement | CTP | Warren | 75 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.